Ghent University Academic Bibliography

Advanced

Spinor-valued -spaces and representations of Spin

Peter Van Lancker UGent (2015) JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. 423(1). p.253-282
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
keyword
Riesz transforms, CONFORMALLY INVARIANT POWERS, Representations, Hypercomplex analysis, Sobolev spaces, Spin groups, CLIFFORD ANALYSIS, INTERTWINING-OPERATORS, INEQUALITIES, SPHERE
journal title
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
volume
423
issue
1
pages
253 - 282
publisher
ACADEMIC PRESS INC ELSEVIER SCIENCE
place of publication
525 B ST, STE 1900, SAN DIEGO, CA 92101-4495 USA
Web of Science type
Article
Web of Science id
000349706000018
JCR category
MATHEMATICS
JCR impact factor
1.014 (2015)
JCR rank
56/312 (2015)
JCR quartile
1 (2015)
ISSN
0022-247X
DOI
10.1016/j.jmaa.2014.09.066
language
English
UGent publication?
yes
classification
A1
copyright statement
I have transferred the copyright for this publication to the publisher
id
7902457
handle
http://hdl.handle.net/1854/LU-7902457
date created
2016-06-30 16:37:08
date last changed
2017-01-02 09:56:18
@article{7902457,
  author       = {Van Lancker, Peter},
  issn         = {0022-247X},
  journal      = {JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS},
  keyword      = {Riesz transforms,CONFORMALLY INVARIANT POWERS,Representations,Hypercomplex analysis,Sobolev spaces,Spin groups,CLIFFORD ANALYSIS,INTERTWINING-OPERATORS,INEQUALITIES,SPHERE},
  language     = {eng},
  number       = {1},
  pages        = {253--282},
  publisher    = {ACADEMIC PRESS INC ELSEVIER SCIENCE},
  title        = {Spinor-valued -spaces and representations of Spin},
  url          = {http://dx.doi.org/10.1016/j.jmaa.2014.09.066},
  volume       = {423},
  year         = {2015},
}

Chicago
Van Lancker, Peter. 2015. “Spinor-valued -spaces and Representations of Spin.” Journal of Mathematical Analysis and Applications 423 (1): 253–282.
APA
Van Lancker, Peter. (2015). Spinor-valued -spaces and representations of Spin. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 423(1), 253–282.
Vancouver
1.
Van Lancker P. Spinor-valued -spaces and representations of Spin. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. 525 B ST, STE 1900, SAN DIEGO, CA 92101-4495 USA: ACADEMIC PRESS INC ELSEVIER SCIENCE; 2015;423(1):253–82.
MLA
Van Lancker, Peter. “Spinor-valued -spaces and Representations of Spin.” JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 423.1 (2015): 253–282. Print.